# SDR CALA2023122003690

- Difficulty date: December 17, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N834UA
- Make and model: Airbus A319-131
- Aircraft serial: 1420
- Aircraft time: 69,310 hours, 30,568 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000301500
- Condition: Contaminated
- Location: Rh Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H ELEVATOR HAS LIQUID INGRESS AT 12 INCHESFROM INBOARD EDGE 17I NCHES FROM TRAILING EDGE 2 INCHES IN DIAMETER . REPAIRED RH ELEVATOR 12IN FROM I/B 17IN FROM T/E UPPER SKIN 2IN DIA ZONE 1 IAW A319 SRM 55-21-11-300-005 CAT A REPAIR PN D552800 0301500.
